# SDR UIEA2025052200672

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PDU UNIT R/H STA 580 HAS DAMAGE ROLLER.( REMOVED AND REPLACED FWD CARGO PDU UNIT R/H STA 580 IAW B767-300 AMM 25-53-01. OPERATION CHECK OK GOOD. )
